MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3555
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mobi-c implant disassembled in the disc space intra-operatively.The surgeon asked the fellow to adjust the depth of implant and retract 1mm.When the fellow did so, the bottom plate, and only bottom plate, disengaged from peak cartridge.A new implant was used to perform the surgery and there was no patient impact; however, there was a five-minute delay to open and load a new implant.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the device is disassembled.A functional inspection was performed by reassembling the device and using a mobi-c inserter (mb9001r) and inserting the implant into the disc space of a spine model.The implant was able to be inserted as expected.Root cause: this event could possibly be attributed to improper attachment to the inserter.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c implant disassembled in the disc space intra-operatively.The surgeon asked the fellow to adjust the depth of implant and retract 1mm.When the fellow did so, the bottom plate, and only bottom plate, disengaged from peak cartridge.A new implant was used to perform the surgery and there was no patient impact; however, there was a five minute delay to open and load a new implant.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X15 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22461693
Report Number3004788213-2025-00039
Device Sequence Number8011856
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)270201(10)5404808
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3555
Device Lot Number5404808
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient EthnicityNon Hispanic